# SDR 9801819933

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1334U
- Make and model: Doug DC-9-31
- Aircraft serial: 47280
- System (JASC): 3350 · Emergency Lighting
- Part: Connectors
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND THE RIGHT OVERWING EMERGENCY EXIT AND AFT AIRSTAIR EMERGENCY LIGHTS INOPERATIVE.  CLEANED CONNECTION IN AIRSTAIR LAMP AND TIGHTENED GROUND LUG ON LIGHT ASSEMBLY AT FORWARD RIGHT OVERWING EXIT SIGN.  OPERATIONAL CHECK NORMAL.
